# SDR DALA2022041102493

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,850 hours, 27,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DENT ON FUSELAGE SKIN STA 1735 BTW STR 24R- 25R. CORRECTIVE ACTION: SUMMARY OF NRC 00070: DENT ON FUSELAGE SKIN STA 1735 BTW STR 24R -25R WAS REPAIR PER ER/A 598575-14 REV. ORIGINAL. (2185316)
